# SDR QXEA2014070700556

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,421 hours, 32,978 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 BRAKE ASSY SMOKING DURING POST FLIGHT, FOUND POSSIBLE HYD FLUID ON STRUT AND AROUND BRAKE AREA, SMOKE SMELLED LIKE BURNING OIL.  INSPECTED AND FOUND FLUID LEAKAGE FROM MLG SHOCK STRUT, PERFORMED MAIN LANDING GEAR SHOCK STRUT LEAKAGE INSPECTION IAW AMM TASK 32-00-01-200-801, NO LEAKS NOTED AT THIS TIME, DEFERRED FULL SERVICE OF LANDING GEAR. RETURNED TO SERVICE.
